advertisement
Question
Posted by: Just Me | 2011-03-11

Bipolere Gemoedsversteuring en Menopause

Ek is 47jr, histerektomie 3jr terug gehad, gebruik Cymbalta 90mg, Camcolit 500mg, Epitec 125mg 2 x pd en Welbutrin 150mg. Hoe gaan ek OOIT weet of ek al my Menopause bereik het? Simptome (warm gloede, slaap BAIE sleg, geirriteerd) wat ooreenstem met Menopause, word toegeskryf aan newe effekte van meds. Party maande is my borste baie seer (het nog ovaries) en juiste daardie tyd is my aggressie, geiiriteerdheid, insomnia BAIE HOOG!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I'm not sure that there's be any necessary relationship between the bipolar disorder and menopause, but a hysterectomy, by definition, brings about menopause IF it includes a removal of the ovaries, not if it preserves the ovaries.
Some of the symptoms you mention irritability & sleep disturbance, can be due to bipolar disorder itself or some of its meds, and this would need to be discussed with the doc treating your bipolar disorder. Hot flushes is not really a symptoms of either bipolar or its treatments.
Have you seen a gynae for assessment of the situation from the point of view of menopause and whether any particular management of that might be helpful ?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011-03-11

I'm not sure that there's be any necessary relationship between the bipolar disorder and menopause, but a hysterectomy, by definition, brings about menopause IF it includes a removal of the ovaries, not if it preserves the ovaries.
Some of the symptoms you mention irritability & sleep disturbance, can be due to bipolar disorder itself or some of its meds, and this would need to be discussed with the doc treating your bipolar disorder. Hot flushes is not really a symptoms of either bipolar or its treatments.
Have you seen a gynae for assessment of the situation from the point of view of menopause and whether any particular management of that might be helpful ?

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement